Michigan Mathematical Journal

Higher derivative of length functions along earthquake deformations

Martin Bridgeman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 64, Issue 2 (2015), 421-433.

Dates
First available in Project Euclid: 19 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1434731931

Digital Object Identifier
doi:10.1307/mmj/1434731931

Mathematical Reviews number (MathSciNet)
MR3359033

Zentralblatt MATH identifier
1323.30061

Citation

Bridgeman, Martin. Higher derivative of length functions along earthquake deformations. Michigan Math. J. 64 (2015), no. 2, 421--433. doi:10.1307/mmj/1434731931. https://projecteuclid.org/euclid.mmj/1434731931


Export citation